# SDR 99ZZZX3505

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36WH
- Make and model: Aerocd 100
- Aircraft serial: BE26
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: H610026
- Condition: Cracked
- Location: Bleed Air
- Part time: 76 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED DUAL BLEED AIR FAIL LIGHTS ON MASTER CAUTION PANEL.  PILOT FERRIED AIRCRAFT BACK TO HOME BASE WITHOUT INCIDENT.  TROUBLESHOT TO CRACKED BLEED AIR LINES.  REPLACED CRACKED LINES.  GROUND CHECK OK.
